# SDR DALA2014112206313

- Difficulty date: November 21, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,065 hours, 45,842 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON REMOVABLE L/E STA ZFS=52.267 AT VERTICAL STABILIZER.  REMOVABLE L/E WAS REPAIR IAW CARD 5530- 01045-08 AND SRM FIG 30.
